# SDR ASMF200509012

- Difficulty date: September 21, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N881LF
- Make and model: Doug MD 83
- Aircraft serial: 53051
- Aircraft time: 43,337 hours, 31,137 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 5914387515
- Part serial: 3414
- Condition: Failed
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT AFTER LANDING RUDDER TRAVEL UNRESTRICTED LIGHT TURNED ON.  AIRCRAFT WAS SENT TO THE HANGAR; THE RUDDER THROW LIMITER AND PUSHROD NR 5 WERE REPLACED AND SYSTEM WAS ADJUSTED IAW MM 27-20-06, PAGE 201, TESTED CORRECT.
